Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1977, Volume 16, Number 6, Pages 711–735 (Mi al1586)  

This article is cited in 11 scientific papers (total in 12 papers)

Infinite groups saturated by Frobenius subgroups

A. I. Sozutov, V. P. Shunkov


Full text: PDF file (17591 kB)

Bibliographic databases:
UDC: 519.45
Received: 11.07.1977

Citation: A. I. Sozutov, V. P. Shunkov, “Infinite groups saturated by Frobenius subgroups”, Algebra Logika, 16:6 (1977), 711–735

Citation in format AMSBIB
\Bibitem{SozShu77}
\by A.~I.~Sozutov, V.~P.~Shunkov
\paper Infinite groups saturated by Frobenius subgroups
\jour Algebra Logika
\yr 1977
\vol 16
\issue 6
\pages 711--735
\mathnet{http://mi.mathnet.ru/al1586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516428}


Linking options:
  • http://mi.mathnet.ru/eng/al1586
  • http://mi.mathnet.ru/eng/al/v16/i6/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Senashov, “The structure of an infinite Sylow subgroup in some periodic Shunkov groups”, Discrete Math. Appl., 12:5 (2002), 459–475  mathnet  crossref  mathscinet  zmath
    2. A. I. Sozutov, S. I. Shakhova, “Structure of Quasi-Layer-Finite Groups”, Math. Notes, 72:1 (2002), 105–116  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Popov, “A Criterion for Non-Simplicity of Groups with Involutions”, Algebra and Logic, 42:2 (2003), 130–135  mathnet  crossref  mathscinet  zmath  elib
    4. V. I. Senashov, V. P. Shunkov, “Almost layer-finiteness of the periodic part of a group without involutions”, Discrete Math. Appl., 13:4 (2003), 391–404  mathnet  crossref  crossref  mathscinet  zmath
    5. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. M. Popov, A. I. Sozutov, “A Group with $H$-Frobenius Element of Even Order”, Algebra and Logic, 44:1 (2005), 40–45  mathnet  crossref  mathscinet  zmath  elib
    7. A. I. Sozutov, M. V. Yanchenko, “On the existence of $f$-local subgroups in a group”, Siberian Math. J., 47:4 (2006), 740–750  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. V. I. Senashov, “O nauchnom puti Vladimira Petrovicha Shunkova (k 75-letiyu so dnya rozhdeniya)”, Sib. elektron. matem. izv., 4 (2007), 14–21  mathnet  mathscinet
    9. V. I. Senashov, “On Shunkov Groups with a strongly embedded subgroup”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S210–S217  mathnet  crossref  isi  elib
    10. A. I. Sozutov, “A nonsimplicity criterion for groups”, Algebra and Logic, 51:6 (2013), 511–518  mathnet  crossref  mathscinet  zmath  isi
    11. S. N. Kozulin, V. I. Senashov, V. P. Shunkov, “$M_p$-groups not containing groups of quaternions”, Russian Math. (Iz. VUZ), 58:2 (2014), 13–23  mathnet  crossref
    12. A. I. Sozutov, “Groups Saturated with Finite Frobenius Groups”, Math. Notes, 109:2 (2021), 270–279  mathnet  crossref  crossref  mathscinet  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021